# SDR ASAA2019013127991

- Difficulty date: January 31, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 11,120 hours, 3,547 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VENT AVNCS SYS FAULT ECAM, INLET AMBER XX GROUNDED - YES. DEFERRED PER MEL 21-26-05-02.
